Cross validation of prediction models for seasonal time series by parametric bootstrapping

Kunst, Robert M. ORCID: https://orcid.org/0000-0001-6831-2471 (2008) Cross validation of prediction models for seasonal time series by parametric bootstrapping. Austrian Journal of Statistics, 37 (3/4), pp. 271-284.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 18 Dec 2014 10:31
Last Modified: 16 Jan 2019 15:16
URI: http://irihs.ihs.ac.at/id/eprint/2536

Actions (login required)

View Item View Item